BiG MiStAkE....  

kissnlik 41F
295 posts
7/31/2006 9:58 pm

Last Read:
8/9/2006 5:08 pm

BiG MiStAkE....


I've finally realized that I should have kept taking my medication. If anyone in here has actually followed my blogs, they know I've had 2 seizures in the past 5 months. These were the first and only ones I've had! Of course, the first reaction of any doctor is to put me on medication. Well, that medication made me feel like crap! I was too tired on some days to even get out of bed because of that stuff. Other days, it affected my memory so badly, I would forget what I was saying right in the middle of a sentence, and most days I just wanted to puke from it. So, being the inconsistant smartass I usually am, I just got up one morning and decided I wasn't going to take it anymore! I threw the pills away and hadn't thought about them unitl today. I realized maybe I shouldn't have done that. I've had so many dizzy spells that I'm actually starting to get worried. I almost passed out last night just standing here at the counter doing nothing at all. I'm a little disoriented right now and hope I am making sense writing this...lol! Anyways, I think I'm going to make a trip to the nearest Rite-Aid tomorrow and have those pills refilled. Apparently, they made me feel like crap, but not as bad as I'm feeling now! What a fucking trade off...lol! I can feel like crap all day long or I can feel like crap, occasionally and fall down, hit my head on the floor and go into convulsions while I piss on myself and bite through my tongue. So, I guess I can just take those damn pills and be slightly inconvenienced or ...... I can be totally embarrassed when I have a seizure in front of a lobby full of people...ugh! What a choice I get to make!!

tastycouple55 70M/70F

7/31/2006 11:27 pm

My hubby has seizures. You need to take your medicine. Every gran mal can cause brain damage. He finally ended up in a wheelchair from that damage.

don't let that happen to you. Your dose needs adjusting if you are having bad side effects. Let your doctor know.


rm_dvndunlop 42M

8/2/2006 5:50 pm

I am with you I hate taking meds. Unfortunately it is a necessary evil.

Good luck

Off the subject, but I am a bit new here and think that you are extremly good looking


rm_kcilxes909 61M/52F
18 posts
8/3/2006 5:12 pm

Hey, you have to take the meds. I know it's pain, but the alternative is alot worse. besides, if you don't feel better how are we ever going to meet and tell really dumb, perverted, sexy jokes to each other????


SirMounts 103M

8/4/2006 4:48 pm

kissnlik...
The effects of medicines vary from person to person. It is right that you resumed taking them now, and you and your doctor may wish to look into different medicines or different dosages that might help reduce your side effects. *smiling*


rm_saltiest 40F
2 posts
8/6/2006 2:28 am

I hope you get the meds thing straightened out! I hate my meds, fight them every day, and I am usually considered "non-compliant" by my doc lol. Working on it these days. I'm just happy mine don't mess up my libido.

Good luck!


Become a member to create a blog